# SDR MWEA97253

- Difficulty date: April 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47601
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 111-137
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LIGHT CORROSION RT WING (INTERNAL) ON BOTTOM SKIN, FROM AFT SPAR TO STRINGER 16, STA 111-137 AREA.  MAINTENANCE COMPLETED A REPAIR IAW SRM 57-08 FIG 2 SHT 1.
